MathSciNet Relay Station
MathSciNet bibliographic data
MR261 20.0X
Manning, W. A. On transitive groups that contain certain transitive subgroups. Bull. Amer. Math. Soc. 45, (1939). 783–791.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement